# SDR SCNA97276

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMSE299A
- Condition: Discharged
- Location: Cabin
- Component: Gulton
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY PATH LIGHTING IN THE FORWARD CABIN WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE FORWARD CABIN BATTERY PACK, PATH LIGHTING TESTED GOOD.
